# SDR BSAA050496

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC311
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE.  CARGO DOOR SEAL HAD A LEAK AND WENT SOFT ALLOWING LOSS OF CABIN PRESSURE.  REPLACED CARGO DOOR SEAL.  OPS CHECKED OKAY.  HOURS SINCE LAST C-INSPECTION/CHECK:  45.3.  (X)
